# SDR P5CA2013010800001

- Difficulty date: January 7, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 52,783 hours, 8,681 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Web
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND  ON RIGHT BODY GEAR   INBOARD AFT DOOR- AFT EDGE CLOSEOUT BEAM WEB.  THE SRM 52-80-02 FIGURE 101 DETAIL IV - ALLOWABLE DAMAGE 3 DOESN'T ALLOW FOR A CRACK ON INBOARD AFT DOOR- AFT EDGE CLOSEOUT RIB WEB  EO 4452A173 FAA 8110-3 DATED 07JAN13  ALLOWS FOR A TIME LIMITED REPAIR   IAW SRM 52-80-02-1A-3 FIGURE 101 DETAIL XI.&NBSP.
